# SDR ASAA9880104

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5610 · Flight Compartment Windows
- Part: Panel
- Condition: Misaligned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - AFTER ARRIVAL OF FLT 104, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WOULD NOT OPEN COMPLETELY.  REPOSITIONED THE WINDOW TRIM PANEL AND OPERATED NORMALLY.  (M)
